JMI cover

Journal of Mathematical Inequalities

Volume: 9

Year: 2015


Issue: 3 (September, 2015)
Article number / DOI Authors / Title Pages Abstract Article
09-54 Guilian Gao, Xiaomei Wu, Amjad Hussain, Guoping Zhao: Some estimates for Hausdorff operators 641–651 View View
09-55 Wenming Li, Tingting Zhang, Limei Xue: Two-weight inequalities for Hardy operator and commutators 653–664 View View
09-56 Zuliang Lu: A residual-based posteriori error estimates for hp finite element solutions of general bilinear optimal control problems 665–682 View View
09-57 Mamoru Nunokawa, Janusz Sokół: On an extension of Sakaguchi's result 683–697 View View
09-58 Zai-Yin He, Miao-Kun Wang, Yu-Ming Chu: Optimal one-parameter mean bounds for the convex combination of arithmetic and logarithmic means 699–707 View View
09-59 Edward Neuman: Inequalities for the generalized trigonometric, hyperbolic and Jacobian elliptic functions 709–726 View View
09-60 Mahdieh Azari, Ali Iranmanesh: Some inequalities for the multiplicative sum Zagreb index of graph operations 727–738 View View
09-61 Pietro Cerone, Sever S. Dragomir, Eder Kikianty: Ostrowski and Trapezoid type inequalities related to Pompeiu's mean value theorem 739–762 View View
09-62 B. A. Frasin: Univalency of a nonlinear integral operator of analytic functions 763–771 View View
09-63 Branislav Ftorek, Pavol Oršanský, Helena Šamajová: Two-dimensional analogy of the Korous inequality 773–780 View View
09-64 Weerawat Sudsutad, Sotiris K. Ntouyas, Jessada Tariboon: Quantum integral inequalities for convex functions 781–793 View View
09-65 T. S. Trudgian: A short extension of two of Spira's results 795–798 View View
09-66 Mehtab Khan, Rashid Farooq, Azad A. Siddiqui: On the extremal energy of bicyclic digraphs 799–810 View View
09-67 Adela Mihai: Inequalities on the Ricci curvature 811–822 View View
09-68 Bin Zheng: Some new discrete fractional inequalities and their applications in fractional difference equations 823–839 View View
09-69 Jianming Xue, Xingkai Hu: A note on some inequalities for unitarily invariant norms 841–846 View View
09-70 M. Adil Khan, N. Latif, J. Pečarić: Generalization of majorization theorem 847–872 View View
09-71 Wei-Mao Qian, Yu-Ming Chu: Refinements of bounds for Neuman means in terms of arithmetic and contraharmonic means 873–881 View View
09-72 Paul Ressel: The Hornich-Hlawka inequality and Bernstein functions 883–888 View View
09-73 József Sándor, Barkat Ali Bhayo: On some inequalities for the identric, logarithmic and related means 889–896 View View
09-74 Chang-Jun Li, Xiang Gao: The isoperimetric inequality and its stability 897–912 View View
09-75 Rabia Bibi, Josip Pečarić, Jurica Perić: Improvements of the Hermite-Hadamard inequality on time scales 913–934 View View
09-76 Hamid Rezaei, Soon-Mo Jung: On the stability of metric semigroup homomorphisms 935–946 View View
09-77 Xiaohui Fu: An operator α-geometric mean inequality 947–950 View View
09-78 Murat Çağlar: The logarithmic coefficient inequality for close-to-convex functions of complex order 951–959 View View